EconPapers    
Economics at your fingertips  
 

System of Nonlinear Set‐Valued Variational Inclusions Involving a Finite Family of H(·, ·)‐Accretive Operators in Banach Spaces

Prapairat Junlouchai and Somyot Plubtieng

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study a new system of nonlinear set‐valued variational inclusions involving a finite family of H(·, ·)‐accretive operators in Banach spaces. By using the resolvent operator technique associated with a finite family of H(·, ·)‐accretive operators, we prove the existence of the solution for the system of nonlinear set‐valued variational inclusions. Moreover, we introduce a new iterative scheme and prove a strong convergence theorem for finding solutions for this system.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/560248

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:560248

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:560248